Aug 21, 2013
I have lost 72% of hearing in right ear and 24% in left. The doctor says it is sudden ear loss. Is there any links to hiv medications and fillers to ear loss. I have constant discomfort in ears and have been given predesone.
| Response from Dr. Henry
Occasinally patients may experience hearing loss partly related to an HIV medication (I have seen that with lamivudine and emtricitabine) but more often it is due to other causes that are also seen in general population (like Menieres disease, labyrinthitis, cholesteatoma and others). Steroids are used to improve hearing in some of those diagnosis-management by a ENT specialist often helfful. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Touching Vagina Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Tingling In Feet After Anal With Condom Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
- Can Keflex Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.